I been on minera for 3 years I get bad cramp in my but & bad headache & bleed out the blue
Anytime you bleed from anywhere in your body for no reason like an injury, skin eruption, etc. you NEED to call the doctor and tell him/her about it. Even if you think it will only happen for a little while, things can change rapidly & you can find yourself in a life or death situation. I did. I was having a normal period but then it lasted way more than the 5-7 days that is the normal. Suddenly I was bleeding faster than I could apply pads and paper towels. By the time an ambulance got there my blood pressure was so low that the medics had to take me to a closer hosptial because I was bleeding to death. A medium sized clot (that not everybody gets, but your doctor should be told about if you do) the clot had gotten stuck in the opening of the uterus (the cervix) and held it open. I was hemorrhaging to death & I was fine 12 hours earlier. Please call a doctor. OK?
If you determine that it is Mirena then those side effects should be told to the FDA and everyday people like us can do it. On the FDA web page they have a link or a phone number to do it. You'll be helping others too. Good luck Sharmayne24
I'm not a doctor, but I am an older lady who has a lot of information to share. Please take care of yourself.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive had the mirena for two years now and out of the blue I started spotting.is there something wrong
Posted 27 Dec 2010 • 1 answer
Posted 2 Jul 2014 • 1 answer
Posted 19 Jan 2015 • 1 answer
Posted 28 Aug 2015 • 1 answer
Posted 13 Jan 2017 • 0 answers